Glasnik Matematicki, Vol. 40, No.2 (2005), 235-240.
FINITE p-GROUPS WITH A UNIQUENESS CONDITION
FOR NON-NORMAL SUBGROUPS
Mathematical Institute, University of Heidelberg,
69120 Heidelberg, Germany
Abstract. We determine up to isomorphism all finite
p-groups G which possess non-normal subgroups and each
non-normal subgroup is contained in exactly one maximal subgroup
of G. For p = 2 this problem was essentially more difficult and
we obtain in that case two new infinite families of finite
2000 Mathematics Subject Classification.
Key words and phrases. Finite p-groups, minimal nonabelian
p-groups, 2-groups of maximal class, Hamiltonian groups.
Full text (PDF) (free access)
- B. Huppert,
Endliche Gruppen 1, Springer, Berlin, 1967.
Glasnik Matematicki Home Page